I don't know that I necessarily developed new symptoms, but some of the things that were of less concern to me with Mirena, like tingling/vibrations in legs, or things that were not as bad as other side effects did come full force at different cycles.
Post mirena it seems that each month a different side effect is more pronounced than others. I am post 9 1/2 months and last cycle was marked by INTENSE leg vibrations--If my Cell Phone
was not in my purse or on table, I would swear it was vibrating almost constantly. With mirena, I only had this problem minimally and couldn't be sure I wasn't imagining it. Some months it is the physical symptoms others the emotional/mental side effects that FLARE UP right before my period starts.
BUT nothing like Mirena days when I was worn down from so many symptoms constantly beating me down. THE WORST DAY WITHOUT MIRENA IS BETTER THAN THE BEST DAY WITH IT.
HANG IN THERE. I PROMISE IT GETS SO MUCH BETTER.
Take Care and Be WELL,